# SDR HALA2009110800513

- Difficulty date: November 8, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 89,488 hours, 17,050 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Condition: Faulted
- Location: Radio Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O'S RADIO ALTIMETER 'AMBER' RA ON HSI AND NO AUTO DISPLAYED ON AUTOLAND STATUS.  TROUBLESHOT IAW FIM 34-33-00/101 FOUND SINGLE INTERMITTENT FAULT NO CORRECTED ACTION RECOMMENDED "FIG 104 SHEET 3 BLOCK 23. PERFORMED TEST 40. TEST PASS. LMP REMAINS LAND 3.
